# SDR SWAA2024012634361

- Difficulty date: December 21, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; LEFT SIDE PLATE HAS SURFACE CORROSION FROM STA 727I-727J LBL 21.<[01] REMOVED CORROSION IAW SRM 51-10-02. MAT REMOVED IS .010 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.;[02] REMOVED CORROSION IAW SRM 51-10-02. MAT REMOVED IS .010 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[03] CUT AND REMOVED LH SIDE PLATE FROM STA. 700G+10 TO STA. 787+10 IAW SRM 53-00-53-2R-5;[04] FABRICATED NEW LH SIDE PLATE FROM STA. 700G+10 TO STA. 787+10 AND REPAIR PARTS IAW SRM 53-00-53-2R-5.;[05] INSPECTED WORK PERFORMED IN C/A #4 (RII);[06] INSTALLED BONDED NUT PLATES ON FABRICATED L/H SIDEPLATE PER SRM 51-40-10.;[07] INSTALLED BONDED NUT PLATE PER SRM 51-40-10 @ 3:40 AM 01/04/2024;[08] INSPECTED WORK IN CA#7 INSTALLED BONDED NUT PLATE PER SRM 51-40-10 @ 3:40 AM 01/04/2024;[09] PERFORMED SIDE PLATE NUTPLATE PUSH TEST PER SRM 51-40-10-2R-0.;[10] REPAIRED RH SIDE PLATE STA 727I-727J; RBL 21 PER SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5;[11] CORRECTION REPAIRED L/H SIDE PLATE STA.700 G+ 10 TO STA 787+10 PER SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5;[12] STATION CORRECTION REPAIRED L/H SIDE PLATE STA.727G+ 10 TO STA 787+10 PER SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5.;[13] C/W REPAIRED L/H SIDE PLATE STA.727G+ 10 TO STA 787+10 PER SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5 RII
